Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 23, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 24, 2011, 9:26 PM CDT for Brown County, Coleman County, Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 24, 2011, 10:30 PM CDT
- In force
- 64 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Brown County, TX, Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 10:20 PM CDT | HAIL 1 | Blanket, TX | DIME TO QUARTER SIZE HAIL IN BLANKET. |
| Apr 24, 10:27 PM CDT | HAIL 1.5 | Blanket, TX | HAIL 1 TO 1.5 INCHES IN DIAMETER |
| Apr 24, 10:29 PM CDT | HAIL 1.75 | Blanket, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1811 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WFUS54 KSJT 250226
TORSJT
TXC049-083-250330-
/O.NEW.KSJT.TO.W.0023.110425T0226Z-110425T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
926 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
NORTHERN BROWN COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 922 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS 9 MILES WEST OF LAKE BROWNWOOD NEAR THRIFTY...OR 10
MILES NORTHEAST OF SANTA ANNA...MOVING EAST AT 20 MPH.
IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE...
LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.
POTENTIALLY DEADLY LIGHTNING.
* THE TORNADO IS EXPECTED TO BE NEAR...
LAKE BROWNWOOD NEAR THRIFTY BY 945 PM CDT...
LAKE BROWNWOOD BY 950 PM CDT...
LAKE BROWNWOOD NEAR BYRDS STORE BY 955 PM CDT...
BROWNWOOD BY 1010 PM CDT...
EARLY BY 1020 PM CDT...
BLANKET AND ZEPHYR BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3205 9891 3184 9877 3161 9878 3184 9933
3203 9928
TIME...MOT...LOC 0226Z 282DEG 18KT 3186 9923
$$2 follow-up statements
773
WWUS54 KSJT 250301
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1001 PM CDT SUN APR 24 2011
TXC083-250311-
/O.CAN.KSJT.TO.W.0023.000000T0000Z-110425T0330Z/
COLEMAN TX-
1001 PM CDT SUN APR 24 2011
...THE TORNADO WARNING FOR EAST CENTRAL COLEMAN COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR WEST CENTRAL TEXAS.
LAT...LON 3170 9878 3179 9920 3203 9919 3205 9891
3184 9877
TIME...MOT...LOC 0301Z 282DEG 18KT 3182 9902
$$
TXC049-250330-
/O.CON.KSJT.TO.W.0023.000000T0000Z-110425T0330Z/
BROWN TX-
1001 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHERN
BROWN COUNTY...
AT 959 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR
LAKE BROWNWOOD...OR 8 MILES NORTHWEST OF EARLY...MOVING EAST AT 20
MPH.
STORM HAZARDS INCLUDE...
DANGEROUS TORNADIC WINDS.
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
WITH POSSIBLE STORM IMPACTS...
OVERTURNED VEHICLES...
DAMAGE TO TREES...SOME MAY BE UPROOTED...
DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES.
DENTED VEHICLES
MODERATE ROOF DAMAGE
MAY BREAK WINDOWS ON VEHICLES AND HOMES
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
THE TORNADO WILL BE NEAR...
OWENS AND EARLY BY 1015 PM CDT...
BLANKET BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3170 9878 3179 9920 3203 9919 3205 9891
3184 9877
TIME...MOT...LOC 0301Z 282DEG 18KT 3182 9902
$$274
WWUS54 KSJT 250309
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1009 PM CDT SUN APR 24 2011
TXC049-250330-
/O.CON.KSJT.TO.W.0023.000000T0000Z-110425T0330Z/
BROWN TX-
1009 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR CENTRAL
BROWN COUNTY...
AT 1004 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED
NEAR OWENS...OR 6 MILES NORTHWEST OF EARLY...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
DANGEROUS TORNADIC WINDS.
LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
WITH POSSIBLE STORM IMPACTS...
OVERTURNED VEHICLES...
DAMAGE TO TREES...SOME MAY BE UPROOTED...
DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES.
DENTED VEHICLES
MODERATE ROOF DAMAGE
MAY BREAK WINDOWS ON VEHICLES AND HOMES
MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
THE TORNADO WILL BE NEAR...
OWENS BY 1015 PM CDT...
BLANKET BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3177 9878 3179 9903 3187 9902 3190 9881
3184 9877
TIME...MOT...LOC 0308Z 282DEG 18KT 3181 9897
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 8:37 PM CDT, 49 minutes earlier.
Area forecast discussion, Apr 24, 8:37 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 837 PM CDT SUN APR 24 2011 .DISCUSSION... WILL BE UPDATING THE FIRE WEATHER FORECAST TO UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR MONDAY AFTERNOON. && .FIRE WEATHER... MODEL SOUNDING DATA IS NOW SHOWING WEST WINDS FROM 30 TO 50 KNOTS IN THE LOWER HALF OF THE ATMOSPHERE...WITH TURBULENT MIXING LIKELY TO 10 THSD FEET...WINDS OF 20 TO 30 MPH AT 20 FEET ARE POSSIBLE ACROSS MUCH OF THE AREA BEHIND THE DRYLINE AS IT MOVES THROUGH THE AREA. WHILE WE HAVE HAD RAIN ACROSS THE BIG COUNTRY...FINE FUELS WILL STILL BE ABLE TO DRY OUT AND BE RECEPTIVE TO BURNING DUE TO TEMPERATURES IN THE LOWER 90S...AND RELATIVE HUMIDITY VALUES DROPPING INTO THE 15 PERCENT RANGE. WITH ALL THIS IN MIND...WILL GO AHEAD AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING AND EXPAND THE AREA TO INCLUDE ALL OF THE BIG COUNTRY...AND AS FAR SOUTH AS MENARD AND SUTTON COUNTIES ALONG THE INTERSTATE 10 CORRIDOR. && .PREV DISCUSSION... /ISSUED 656 PM CDT SUN APR 24 2011/ DISCUSSION... FORECAST WAS UPDATED EARLIER THIS EVENING FOR THE UPGRADE FROM A SEVERE THUNDERSTORM WATCH TO A TORNADO WATCH. SEE AVIATION SECTION FOR DISCUSSION ON TAF PACKAGE. AVIATION... THE PRIMARY SITE BEING AFFECTED BY THUNDERSTORMS IS KABI. THUNDERSTORMS HAVE BEEN BACKBUILDING TO NEAR THE INTERSECTION OF THE FRONTAL BOUNDARY AND THE DRYLINE. STORM MOVEMENT IS TO THE NORTHEAST...WHILE THE AXIS OF REPEAT THUNDERSTORM ACTIVITY IS SHIFTING SLOWLY TO THE SOUTHEAST. THIS WILL SHIFT THE THUNDERSTORMS EAST OF THE KABI TERMINAL BY OR SHORTLY BEFORE 01Z. HAVE BEEN CARRYING STRONG WIND GUSTS... LOW VISIBILITY AND CEILING WITH THE ONGOING THUNDERSTORMS AT ABILENE. CONDITIONS WILL SIGNIFICANTLY IMPROVE AT KABI AFTER 01Z TO VFR CONDITIONS...BARRING ANY ADDITIONAL CONVECTIVE DEVELOPMENT IN THE VICINITY. A FEW THUNDERSTORMS MAY DEVELOP ALONG THE RETREATING DRYLINE WEST OR SOUTHWEST OF KSJT...AS LARGE SCALE ASCENT FROM APPROACHING UPPER TROUGH IMGINGES ON THE AREA. CARRYING A CB CLOUD GROUP AT KSJT THROUGH LATE EVENING...PENDING DEVELOPMENT. IF ADDITIONAL CONVECTIVE DEVELOPMENT DOES NOT AFFECT THE TAF SITES...VFR CONDITIONS SHOULD PREVAIL EARLY TONIGHT UNTIL 08-10Z MONDAY. LOW- LEVEL SHEAR MAY OCCUR WITH DEVELOPMENT OF LOW-LEVEL JET TOWARD 05Z...AND WILL MONITOR FOR POSSIBLE INCLUSION IN LATER TAF UPDATES. MOISTENING OF THE BOUNDARY LAYER OVERNIGHT WILL RESULT IN SCATTERED TO BROKEN FIELD OF LOW CLOUDS WITH MVFR CEILINGS. CARRYING A LOW CLOUD MENTION AT KBBD AND KJCT EARLY MONDAY MORNING. AS A DRYLINE ADVANCES QUICKLY EASTWARD ACROSS WEST CENTRAL TEXAS LATER MONDAY MORNING...CONDITIONS WILL QUICKLY IMPROVE TO VFR AREAWIDE WITH MOSTLY CLEAR SKIES. IN THE WAKE OF THE DRYLINE PASSAGE MONDAY...SOUTHWEST TO WEST WINDS WILL INCREASE AND BECOME GUSTY THROUGH THE AFTERNOON. PREV DISCUSSION... /ISSUED 427 PM CDT SUN APR 24 2011/ SHORT TERM... SEVERE THUNDERSTORM WATCH 193 FOR MUCH OF OUR NORTHERN AND CENTRAL COUNTIES IS IN EFECT UNTIL 8 PM CDT. SCATTERED SEVERE STORMS ONGOING ACROSS THE BIG COUNTRY ALONG/NORTH OF FRONTAL BOUNDARY WHICH IS DRAPED ROUGHLY ALONG I-20. TRIPLE POINT IS JUST SOUTHWEST OF SWEETWATER...WITH CUMULUS DEVELOPING ALONG THE DRYLINE EXTENDING SOUTH-SOUTHWEST ALONG OUR WESTERN BORDER COUNTIES. HAVE POPS TONIGHT FOR THUNDERSTORMS...THEN DRY ON MONDAY. FIRE WEATHER WATCH WAS ISSUED EARLY THIS AFTERNOON FOR THE TIME PERIOD MONDAY AFTERNOON AND EVENING. THE FIRE WEATHER WATCH IS ACROSS THE AREA ALONG AND WEST OF A LINE FROM THROCKMORTON TO ABILENE TO SAN ANGELO TO OZONA. THIS CONCERN WAS MENTIONED IN MORE DETAIL YESTERDAY ABOUT COMBINATION OF GUSTY SOUTHWEST-WEST WINDS FOLLOWING THE DRYLINE MONDAY...ALONG WITH INTRUSION OF VERY DRY AIR AND WELL-ABOVE NORMAL TEMPERATURES. WIND SPEEDS AND GUSTS HAVE BEEN INCREASED IN THE FORECAST GRIDS TO ACCOUNT FOR THIS SCENARIO. THE 12Z MET AND MAV GUIDANCE PRODUCTS ARE SUPPORTIVE OF WIND SPEEDS WHICH REACH RED FLAG CRITERIA. WILL LIKELY HAVE LAKE WIND ADVISORY CONDITIONS ACROSS THIS SAME AREA MONDAY. LONG TERM... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN TUESDAY AFTERNOON...WHEN A DRYLINE PASSAGE WILL BE FOLLOWED BY GUSTY WEST WINDS...AN INTRUSION OF VERY DRY AIR...AND HOT AFTERNOON TEMPERATURES. COLD FRONTAL PASSAGE TUESDAY NIGHT WITH DRY AND COOLER TEMPERATURES WEDNESDAY. SOUTHERLY FLOW AND WARMING TREND PROGGED TO BEGIN THURSDAY AND CONTINUE INTO SATURDAY...WITH ANOTHER COLD FRONT POSSIBLY ARRIVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 63 91 55 93 53 / 30 10 10 0 0 SAN ANGELO 62 94 54 98 53 / 30 10 10 0 0 JUNCTION 66 94 56 95 56 / 30 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM CDT MONDAY FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...MCCULLOCH...MENARD...NOLAN... RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON... TAYLOR...THROCKMORTON...TOM GREEN. &&
Hazardous weather outlook, Apr 24, 3:19 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 319 AM CDT SUN APR 24 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-250830- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 319 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND INTO TONIGHT. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ISOLATED TORNADOES A SECONDARY THREAT. DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS.
In the hours before
Local storm report, Apr 24, 6:45 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
645 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL WINGATE 32.04N 100.11W
04/24/2011 E2.00 INCH RUNNELS TX TRAINED SPOTTER
2 INCH HAIL REPORTED IN WINDGATE
&&
EVENT NUMBER SJT1100136
CDLocal storm report, Apr 24, 7:19 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
719 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL LAWN 32.13N 99.75W
04/24/2011 E1.00 INCH TAYLOR TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN LAWN
&&
EVENT NUMBER SJT1100137
CDLocal storm report, Apr 24, 7:39 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
739 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 NE ABILENE 32.48N 99.70W
04/24/2011 E1.50 INCH TAYLOR TX AMATEUR RADIO
NEAR ACU CAMPUS
&&
EVENT NUMBER SJT1100138
18Local storm report, Apr 24, 8:04 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
804 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 5 W NOVICE 31.98N 99.70W
04/24/2011 E2.50 INCH COLEMAN TX TRAINED SPOTTER
TENNIS BALL SIZE HAIL REPORTED 5 MILES WEST OF NOVICE
&&
EVENT NUMBER SJT1100139
CDLocal storm report, Apr 24, 8:11 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
811 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 W NOVICE 31.99N 99.67W
04/24/2011 E2.50 INCH COLEMAN TX DEPT OF HIGHWAYS
GOLF BALL TO TENNIS SIZE HAIL REPORTED 3 MILES WEST OF
NOVICE.
&&
EVENT NUMBER SJT1100140
CDLocal storm report, Apr 24, 8:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
852 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 12 S BAIRD 32.22N 99.40W
04/24/2011 E1.75 INCH CALLAHAN TX TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
EVENT NUMBER SJT1100141
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:06 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 39 min |
| Apr 24, 7:28 PM CDT | Tornado Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Apr 24, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels | 57 min |
| Apr 24, 8:07 PM CDT | Tornado Warning | SJT | Coleman | 38 min |
| Apr 24, 8:37 PM CDT | Red Flag Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 23 hr |
| Apr 24, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 49 min |
| Apr 24, 8:47 PM CDT | Tornado Warning | SJT | Brown, Coleman | 43 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 38 min |
| Apr 24, 10:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| Apr 24, 11:18 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Sterling | 42 min |
| Apr 24, 11:49 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 41 min |
| Apr 25, 12:06 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 54 min |
| Apr 25, 12:12 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 48 min |
| Apr 25, 12:23 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 67 min |
| Apr 25, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 78 min |
| Apr 25, 12:48 PM CDT | Lake Wind Advisory | SJT | Brown, Coke, Coleman, Concho, Haskell, Jones and 5 more | 5 hr |
| Apr 25, 3:17 PM CDT | Fire Weather Watch | SJT | Brown, Coke, Coleman, Concho, Crockett, Fisher and 12 more | 13 hr |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.